Discussions that mention synthroid

Thyroid Disorders board


The half-life of T4 (synthroid and other popular thyroid meds) s about 7 days, so the level gradually drops over the course of actually a few weeks. What might help is to skip your dose for a day or two, which will cause the level to drop a little faster. Skipping more than a day or two might be too much.

Other things that might help:

If you have adrenal fatigue you should address that BEOFORE raising your thyroid dose. (go to [url="http://www.google.com"]www.google.com[/url] and searrch on "adrenal fatigue" to being up web pages that will give you more info). If your adrenal response is bad, raising your thyroid dose can be uncomfortable at best and even dangerous. Symptoms are very similar to hypothyroidism at rest and hypERthyroidism when stress levels are higher. Raising your thyroid dose is a big stress to your body.

Magnesium deficiency is important, even borderline deficiency can cause you to be more lieky to have heart palpitations. Magnesium is also critical for helping you utilize calcium and deposit calcium on your bones to avoid Osteoporosis.

Copper deficiency can cause palps, too, though I know less about this one.

Dose changes should be made slowly, since they are stresful to the body, but the change you made is considered to be a small change, anyway.

Hope this helps!


------------------
Danny
American Thyroid Patients Board Member
American Thyroid Patients Patient Advocate
The doctor thinks its from my body adjusting to the medication even though he has kept me at 50 mcg since I started in taking Synthroid in November.The eye twitches have stopped too but it seems like there is yet another symptom now. I feel like I had every one on the list of hypo symptoms!!